Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 23, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 2 (1990)
Bull. Amer. Math. Soc. 23 (1990)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 2 (1990)
Bull. Amer. Math. Soc. 23 (1990)
More Information
Full-text PDF    
Multiplication of distributions
J. F. Colombeau.
Bull. Amer. Math. Soc. 23 (1990), 251-268
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1028141
Exponential sums over finite fields and differential equations over the complex numbers: Some interactions
Nicholas M. Katz.
Bull. Amer. Math. Soc. 23 (1990), 269-309
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1032857
Elliptic methods in symplectic geometry
Dusa McDuff.
Bull. Amer. Math. Soc. 23 (1990), 311-358
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1039425
Hurwitz groups: A brief survey
Marston Conder.
Bull. Amer. Math. Soc. 23 (1990), 359-370
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1041434
Torsion points on elliptic curves
S. Kamienny.
Bull. Amer. Math. Soc. 23 (1990), 371-373
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1058689
The behavior of the Mordell-Weil group of elliptic curves
Armand Brumer and Oisín McGuinness.
Bull. Amer. Math. Soc. 23 (1990), 375-382
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1044170
A new upper bound for the minimum of an integral lattice of determinant 1
J. H. Conway and N. J. A. Sloane.
Bull. Amer. Math. Soc. 23 (1990), 383-387
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1046123
$L$ functions for the group $G_{2}$
I. Piatetski-Shapiro, S. Rallis and G. Schiffmann.
Bull. Amer. Math. Soc. 23 (1990), 389-399
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1031583
Subgroups of polynomial automorphisms
Edwin Connell and John Zweibel.
Bull. Amer. Math. Soc. 23 (1990), 401-406
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1039423
Circle packings in the approximation of conformal mappings
Kenneth Stephenson.
Bull. Amer. Math. Soc. 23 (1990), 407-415
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1049434
The topology of complete one-ended minimal surfaces and Heegaard surfaces in $R^{3}$
Charles Frohman and William H. Meeks III.
Bull. Amer. Math. Soc. 23 (1990), 417-421
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1033085
A finiteness theorem for Ricci curvature in dimension three
Shun-Hui Zhu.
Bull. Amer. Math. Soc. 23 (1990), 423-426
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1027905
Simply connected manifolds of positive scalar curvature
Stephan Stolz.
Bull. Amer. Math. Soc. 23 (1990), 427-432
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1056561
Isospectral families of conformally equivalent Riemannian metrics
Robert Brooks and Carolyn Gordon.
Bull. Amer. Math. Soc. 23 (1990), 433-436
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1033084
Complete noncompact Kähler manifolds with positive holomorphic bisectional curvature
Wan-Xiong Shi.
Bull. Amer. Math. Soc. 23 (1990), 437-440
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1044171
Some new results on the topology of nonsingular real algebraic sets
Selman Akbulut and Henry King.
Bull. Amer. Math. Soc. 23 (1990), 441-446
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1053986
Exotic cohomology and index theory
John Roe.
Bull. Amer. Math. Soc. 23 (1990), 447-453
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1049433
The tensor product problem for reflexive algebras
Jon Kraus.
Bull. Amer. Math. Soc. 23 (1990), 455-460
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1027903
Triangular algebras and ideals of nest algebras
John Lindsay Orr.
Bull. Amer. Math. Soc. 23 (1990), 461-467
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1053988
Antimonotonicity: Concurrent creation and annihilation of periodic orbits
I. Kan and J. A. Yorke.
Bull. Amer. Math. Soc. 23 (1990), 469-476
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1031582
A new formulation of the generalized Toda lattice equations and their fixed point analysis via the momentum map
Anthony M. Bloch, Roger W. Brockett and Tudor S. Ratiu.
Bull. Amer. Math. Soc. 23 (1990), 477-485
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1027895
On the complete integrability of some Lax systems on $GL( n,R ) ×GL( n,R )$
Luen-Chau Li.
Bull. Amer. Math. Soc. 23 (1990), 487-493
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1028140
A simplified version of the abstract Cauchy-Kowalewski theorem with weak singularities
Russel E. Caflisch.
Bull. Amer. Math. Soc. 23 (1990), 495-500
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1027897
Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties
Nicola Garofalo and Ermanno Lanconelli.
Bull. Amer. Math. Soc. 23 (1990), 501-511
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1039424
Subcriticality, positivity, and gaugeability of the Schrödinger operator
Z. Zhao.
Bull. Amer. Math. Soc. 23 (1990), 513-517
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1043084
$L^{p} →L^{{}p’}$ estimates for time-dependent Schrödinger operators
J. L. Journé, A. Soffer and C. D. Sogge.
Bull. Amer. Math. Soc. 23 (1990), 519-524
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1035837
On the energy of a large atom
Charles L. Fefferman and Luis A. Seco.
Bull. Amer. Math. Soc. 23 (1990), 525-530
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1056556
Shape optimization for Dirichlet problems: Relaxed solutions and optimality conditions
Giuseppe Buttazzo and Gianni Dal Maso.
Bull. Amer. Math. Soc. 23 (1990), 531-535
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1027896
Discrete analogues of singular Radon transforms
E. M. Stein and S. Wainger.
Bull. Amer. Math. Soc. 23 (1990), 537-544
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1056560

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The linearization method in hydrodynamical stability theory, by V. I. Yudovich.
Reviewer: D. H. Sattinger
Bull. Amer. Math. Soc. 23 (1990), 545-547
Review information
Full-text PDF
$J$ Contractive matrix functions, reproducing kernel Hilbert spaces and interpolation, by Harry Dym.
Reviewer: Joseph A. Ball
Bull. Amer. Math. Soc. 23 (1990), 547-551
Review information
Full-text PDF
Operators and representation theory: Canonical models for algebras of operators arising in quantum mechanics, by P. E. T. Jorgensen.
Reviewer: Roe Goodman
Bull. Amer. Math. Soc. 23 (1990), 551-554
Review information
Full-text PDF
Initial-boundary value problems and the Navier-Stokes equations, by Heinz-Otto Kreiss and Jens Lorenz.
Reviewer: Peter Constantin
Bull. Amer. Math. Soc. 23 (1990), 555-559
Review information
Full-text PDF
Mathematical problems from combustion theory, by Jerrold Bebernes and David Eberly.
Reviewer: A. K. Kapila
Bull. Amer. Math. Soc. 23 (1990), 559-562
Review information
Full-text PDF
The asymptotic solution of linear differential systems, applications of the Levinson theorem, by M. S. P. Eastham.
Reviewer: Allen Devinatz
Bull. Amer. Math. Soc. 23 (1990), 563-566
Review information
Full-text PDF
Conformal geometry, by Ravi S. Kulkarni and Ulrich Pinkall.
Reviewer: William M. Goldman
Bull. Amer. Math. Soc. 23 (1990), 566-575
Review information
Full-text PDF
Real analysis and probability, by R. M. Dudley.
Reviewer: Mark A. Pinsky
Bull. Amer. Math. Soc. 23 (1990), 575-579
Review information
Full-text PDF
Noncommutative Noetherian rings, by J. C. McConnell and J. C. Robson.
Reviewer: Edward Formanek
Bull. Amer. Math. Soc. 23 (1990), 579-582
Review information
Full-text PDF
Foliations on Riemannian manifolds, by Philippe Tondeur.
Riemannian foliations, by Pierre Molino.
Reviewer: L. Conlon
Bull. Amer. Math. Soc. 23 (1990), 583-588
Review information
Full-text PDF
Elementary geometry in hyperbolic space, by Werner Fenchel.
Reviewer: J. B. Wilker
Bull. Amer. Math. Soc. 23 (1990), 589-594
Review information
Full-text PDF
The classical groups and $K$-theory, by A. J. Hahn and O. T. O'Meara.
Reviewer: Robert Steinberg
Bull. Amer. Math. Soc. 23 (1990), 594-598
Review information
Full-text PDF
Harmonic analysis of spherical functions on real reductive groups, by R. Gangolli and V. S. Varadarajan.
Reviewer: D. Barbasch
Bull. Amer. Math. Soc. 23 (1990), 598-604
Review information
Full-text PDF
Binary quadratic forms, classical theory and applications, by D. A. Buell.
Reviewer: D. H. Lehmer
Bull. Amer. Math. Soc. 23 (1990), 604-605
Review information
Full-text PDF
The emperor's new mind, by Roger Penrose.
Reviewer: John McCarthy
Bull. Amer. Math. Soc. 23 (1990), 606-616
Review information
Full-text PDF
Cosmology in $\left( {2 + 1} \right)$-dimensions, cyclic models, and deformations of $M_{2,1}$, by Victor Guillemin.
Reviewer: John K. Beem
Bull. Amer. Math. Soc. 23 (1990), 616-617
Review information
Full-text PDF
The averaged moduli of smoothness with applications in numerical methods and approximation, by Blagovest Sendov and Vasil A. Popov.
Reviewer: R. J. Nessel
Bull. Amer. Math. Soc. 23 (1990), 618-620
Review information
Full-text PDF
Matrix norms and their applications, by G. R. Belitskii and Yu. I. Lyubich.
Reviewer: Peter A. Fillmore
Bull. Amer. Math. Soc. 23 (1990), 620-623
Review information
Full-text PDF
Vibration and coupling of continuous systems: asymptotic methods, by Jacqueline Sanchez Hubert and Enrique Sanchez Palencia.
Reviewer: M. Slemrod
Bull. Amer. Math. Soc. 23 (1990), 623-626
Review information
Full-text PDF
An introduction to the numerical analysis of spectral methods, by Bertrand Mercier.
Reviewer: Levi Lustman
Bull. Amer. Math. Soc. 23 (1990), 626-629
Review information
Full-text PDF
The theory of fixed point classes, by Kiang Tsai-Han.
Reviewer: D. R. Smart
Bull. Amer. Math. Soc. 23 (1990), 630-633
Review information
Full-text PDF